# SDR DXTA2015122906146

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 13,909 hours, 8,480 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A NASTY FOUL SOUR ODOR IS COMING FROM THE AIR CONDITIONING SYS.  REMOVED LT & RT COALESCER SOCKS,  THE SOCKS HAD A STRONG OIL ODOR.  INSPECTED APU INLET & FOUND OIL IN APU INLET.  REMOVED APU.  INSTALLED A REPAIRED APU.  APU WAS INSTALLED WITH SIX EACH NEW MOUNTS.  APU FIRE TEST FAILED, RANG OUT FIRE LOOP & FOUND DEFECTIVE, FOUND FIRE LOOP CHAFED THROUGH.  REMOVED UNSERVICEABLE FIRE LOOP, PN 9912416-1, SN 212657.  INSTALLED A NEW FIRE LOOP.  LEAK & OPERATIONAL CHECK WAS FOUND TO BE SATISFACTORY.  ACCOMPLISHED TC-750-21-120801M R1, ECS, DUCT BURN OUT.  INSTALLED TWO NEW COALESCER SOCKS, PN 21BC115 SN N/A.  ACCOMPLISHED IAW MM 49-10-00, 26-11-00 & 21-51-00.
